MathSciNet Relay Station
MathSciNet bibliographic data
MR1233485 14C20 (14J10)
Kollár, János Effective base point freeness. Math. Ann. 296 (1993), no. 4, 595–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement